Papers in international journals 2018

 

 

Almeida, B.F., Correia, I., and Saldanha-da-Gama, F.

 

A biased random-key genetic algorithm for the project scheduling problem with flexible resources TOP 26 (2018) 283-308

 

Almeida, L., and Respício, A.

 

Decision support for selecting information security controls Journal of Decision Systems, Sup1 (2018) 173-180

 

Alumur, S.A., Nickel, S., Rohrbeck, B., and Saldanha-da-Gama, F.

 

Modeling congestion and service time in hub location problems Applied Mathematical Modelling 55 (2018)

13-32

 

A. Carlen, E.; C. Carvalho, M.; Einav, A.

 

Entropy production inequalities for the Kac walk Kinet. Relat. Models 11 (2018), no. 2

219-238

 

Aguiar, M.; Stollenwerk, N.

 

Dengvaxia efficacy dependency on serostatus: a closer look at more recent data Clinical Infectious Diseases 66 (2018)

641–642

 

Aguiar, M.; Stollenwerk, N.

 

Dengvaxia: age as surrogate for serostatus The Lancet Infectious Diseases 18 (2018), no. 3

245

 

Aliano Filho, A.; Carlos Moretti, A.; Vaz Pato, M.

 

A Comparative Study of Exact Methods for the Bi-objective Integer Cutting Stock Problem Journal of the Operational Research Society 69 (2018)

91-107

 

Antontsev, S.,  Kuznetsov, I.,  Shmarev, S.

 

Global higher regularity of solutions to singular p(x, t)-parabolic equations Journal of Mathematical Analysis and Applications 466 (2018)

238-263

 

Araújo, A.

 

Drawing Equirectangular VR Panoramas with Ruler, Compass, and Protractor Journal Of Science And Technology Of The Arts 10 (2018), no. 1

15-27

 

Araújo, A.

 

Ruler, compass, and nail: constructing a total spherical perspective Journal of Mathematics and the Arts 12 (2018)

2-3

 

Baraviera, A.; Duarte, P.

 

Approximating Lyapunov Exponents and Stationary Measures Journal of Dynamics and Differential Equations (2018)

 

 

Beirão-da-Veiga, H.

 

On the truth, and limits, of a full equivalence p = v2 in the regularity theory of the Navier-Stokes equations. A point of view. J. Math. Fluid Mech. 20 (2018)

889-898

 

 

Bernardino, R., Paias, A.

 

Metaheuristics based on decision hierarchies for the traveling purchaser problem International Transactions in Operational Research 25 (2018), no. 4 1269-1295

 

Bernardino, R., Paias, A.

 

Solving the family traveling salesman problem European Journal Of Operational Research 267 (2018), no. 2 453-466

 

Bonheure, D., Földes, J.,  Moreira dos Santos, E.,  Saldaña,  A., and  Tavares, H.

Paths to uniqueness of critical points and applications to partial differential equations Transactions of the American Math Society  

 

Buescu, Jorge, Paixão, António, Oliveira, Claudemir

 

Propagation of regularity and positive definiteness: a constructive approach Z. Anal. Anwend. 37 (2018), no. 1 1–24

 

Burak Kınay, O.; Y. Kara, B.; Saldanha-da-Gama, F.; Correia, I.

 

Modeling the shelter site location problem using chance constraints: A case study for Istanbul European Journal of Operational Research 270 (2018) 132-145

 

Caetano, D., Sanchez, L.

 

Remarks on a semilinear system in ℝn motivated by difference equations Mathematica Slovaca 68, no.5 1075-1082

 

Candito, P., Livrea, R., Sanchez, L.Zamora, M.

 

Positive solutions of Dirichlet and homoclinic type for a class of singular equations J. Math. Anal. Appl. 461 (2018), no. 2 1561-1584

 

Carlen, Eric A. , Carvalho, Maria C. and Einav, Amit

 

Entropy Production Inequalities for the Kac Walk Kinet. Rel. Mod. 11 (2018), no. 2

219–238

 

Casal, F., and Rasga, J.

 

Many-sorted equivalence of shiny and strongly polite theories Journal of Automated Reasoning 60 (2018), no. 2 221-236

 

Casal, F., Rasga, J., and Souto, A.

 

Kolmogorov one-way functions revisited Cryptography 2 (2018), no. 2 9

 

Casimiro, A. C.; Rodrigo, C.

 

Reduction of Forward Difference Operators in Principal G-bundles Stat. Optim. Inf. Comput. 6 (2018) 42–85

 

Casimiro, A. C.; Rodrigo, C.

 

Variational integrators for reduced field equations Stat., Optim. Inf. Comput. 6 (2018) 86–115

 

Casimiro, A.; Ferreira, S.; Florentino, C.

 

Principal Schottky Bundles over Riemann surface Geom Dedicata (2018) 1-31

 

Castillo Castillo, P., Castro, P. M., and Mahalec, V.

 

Global Optimization of MIQCPs with Dynamic Piecewise Relaxations Journal of Global Optimization 71 (2018) 691-716

 

Castro, P. M., Grossmann, I.E., and Zhang, Q.

 

Expanding Scope and Computational Challenges in Process Scheduling Computers & Chemical Engineering 114 (2018) 14-42

 

Castro, P. M., Mostafaei, H.

 

Batch-centric Scheduling Formulation for Treelike Systems with Forbidden Product Sequences Computers & Chemical Engineering  

 

Constantino, M., and Martins, I.

 

Branch-and-cut for the forest harvest scheduling subject to clearcut and core area constraints European Journal of Operational Research 265 (2018), no. 2 723-734

 

Correia, Simão, Figueira, Mário

 

Existence and stability of the spatial plane waves for the incompressible Navier-Stokes in R^3 J. Math. Fluid Mech. 20 (2018), no.1 189-197

 

Correia, I., Nickel, S., and Saldanha-da-Gama, F.

 

A stochastic multi-period capacitated multiple allocation hub location problem: formulation and inequalities Omega 74 (2018)

122-134

 

Cristina Barroso, A.; Zappale, E.

 

Relaxation for Optimal Design Problems with Non-standard Growth Appl. Math. Optim. (2018)

1-32

 

de Oliveira Florentino, H.; Renata Cantane, D.; L. P. Santos, F.; Aparecida dos Reis, C.; Vaz Pato, M.; Jones, D.; Cerasuolo, M.; António Oliveira, R.; G. Lyra, L.

 

Genetic Algorithm for Optimized Chemical, Biological and Physical Dengue Control Pesquisa Operacional 38 (2018)

389-411

 

 

de Oliveira, H. B., Paiva, A.

 

A Stationary One-Equation Turbulent Model with Applications in Porous Media Journal of Math. Fluid Mechanics 20 (2018), no. 2 263-287

 

de Oliveira, H. B.

 

A Note on the Existence for a Model of Turbulent Flows Through Porous Media Springer Proceedings in Mathematics and Statistics 230 (2018) 21-38

 

Dias, João-Paulo, Freitas, Pedro

 

Decay of solutions for a class of nonlinear Schrödinger equations in and the stability of shock profiles for a quasilinear Benney system Nonlinearity 31 (2018) 1110–1119

 

Dias, João-Paulo; LeFloch, Philippe G.

 

A new approach to the Cauchy and Goursat problems for the nonlinear Wheeler-DeWitt equation NoDEA Nonlinear Differential Equations Appl. 25 (2018), Art. 10 18 pp.

 

Dinis, B., and Gaspar, J.

 

Intuitionistic nonstandard bounded modified realisability and functional interpretation Ann. Pure Appl. Logic 169 (2018), no. 5 392–412

 

Dinis, B., and van den Berg, I.

 

Characterization of distributivity in a solid Indag. Math. (N.S.) 29 (2018), no. 2 580–600

 

Duarte, P.; Klein, S.

 

Topological obstructions to dominated splitting for ergodic translations on the higher dimensional torus Discrete and Continuous Dynamical Systems - A (2018)  

 

Dunke, F., Nickel, S., Heckmann, I., and Saldanha-da-Gama, F.

 

Time Traps in Supply Chains: is Optimal Still Good Enough? European journal of Operational Research 264 (2018) 813-829

 

F. Almeida, B.; Correia, I.; Saldanha-da-Gama, F.

 

A biased random-key genetic algorithm for the project scheduling problem with flexible resources TOP 26 (2018), no. 2 283-308

 

Faria, T.

 

Permanence for a class of non-autonomous delay differential systems Electron. J. Qual. Theory Differ. Equ. (2018), Paper No. 49, 1-15

 

Faria, T.; Obaya, R.; Sanz, A. M.

 

Asymptotic behaviour for a class of non-monotone delay differential systems with applications J. Dyn. Diff. Que. 30 (2018) 911-935

 

Ferreira, F.

 

On some semi-constructive theories related to Kripke-Platek set theory Feferman on Foundations, edited by G. Jäger and W. Sieg. Springer  2018 347-384

 

Ferreira, G.

 

Atomic polymorphism and the existence property Annals of Pure and Applied Logic 169 (2018), no. 12 1303-1316

 

Ferreira, G.; Vasconcelos, V. T.

 

The computational content of atomic polymorphism Logic Journal of the IGPL (2018)  

 

Ferreira, M. J.; Simóes, B.

 

A note on the spectral deformation of harmonic maps from S^2 into the unitary group J. Geom. 109 (2018), no. 1  

 

     

 

Filho, A., Moretti, A., and Pato, M.

 

A Comparative Study of Exact Methods for the Bi-objective Integer Cutting Stock Problem Journal of the Operational Research Society 69 (2018) 91-107

 

Fiorot, Luísa, Fernandes, Teresa Monteiro

 

t-Structures for relative D-modules and t-exactness of the Rham functor Journal of Algebra 509 (2018) 419-444

 

Florentino, H., Cantane, D., Santos, F., Reis, C., Pato, M., Jones, D., Cerasuolo, M., Oliveira, R., and Lyra, L.

 

Genetic Algorithm for Optimized Chemical, Biological and Physical Dengue Control Pesquisa Operacional  

 

Fortz, B.; Gouveia, L.; Joyce-Moniz, M.

 

Optimal design of switched Ethernet networks implementing the Multiple Spanning Tree Protocol Discrete Applied Mathematics 234 (2018) 114-130

 

Francisco Rodrigues, J.; Santos, L.

 

Variational and Quasi-Variational Inequalities with Gradient Type Constraints 2018  

 

Gouveia, L.; Leitner, M.; Joyce-Moniz, M.

 

Branch and cut methods for the network design problem with vulnerability constraints Computers & Operations Research 91 (2018)

190-208

 

Gouveia, L.; Pesneau, P.; Ruthmair, M.; Santos, D.

 

Combining and Projecting Flow Models for the (Precedence Constrained) Asymmetric Traveling Salesman Problem Networks, 71 (2018) no. 4 451–465

 

Guimarães, A. G.; Vaz-Fernandes, A. P.;  Ramos, M. R.; Martinho, A. P.

 

Co-processing of hazardous waste: The perception of workers regarding sustainability and health issues in a Brazilian cement company Journal of Cleaner Production 186 (2018), no. 1 313-324

 

Inácio, P., Gomes, J.J., Airaksinen, M., Cavaco, A.

 

Exploring sociodemographic and economic factors that promote adverse drug reactions reporting by patients Health Policy 122 (2018)

263-268

 

Kinay, Ö.B., Kara, B., and Saldanha-da-Gama, F.

 

On multicriteria chance-constrained capacitated single-source discrete facility location problems Omega  

 

Kinay, Ö.B., Kara, B., Saldanha-da-Gama, F., and Correia, I. 

 

Modeling the shelter site location problem using chance constraints: A case study for Istanbul European Journal of Operational Research 270 (2018)

132-145

 

Ligeiro, R. and Vilela Mendes, R.

 

Detecting and quantifying ambiguity: a neural network approach Soft Computing 22 (2018)

2695 - 2703

 

Lopes, I., Martins, I., Mesquita, M., Sousa, V.V., and Ferreira-Dias, S.

 

Designing healthy ice creams with linear programming: an application using traditional Portuguese products

Journal of Food Process Engineering 41 (2018), no. 1

 

 

Lúcio Martins, C.; Melo, T.; Vaz Pato, M.

 

Redesigning a food bank supply chain network in a triple bottom line

International Journal of Production Economics (2018)

 

 

M. Castro, P.; E. Grossmann, I.; Zhang, Q.

 

Expanding Scope and Computational Challenges in Process Scheduling Computers & Chemical Engineering 114 (2018)

14-42

 

Madzvamuse, A., Barreira, R.

 

Domain-growth-induced patterning for reaction-diffusion systems with linear cross-diffusion Discrete & Continuous Dynamical Systems-B

501-531

 

Marcon, D.; Francisco Rodrigues, J.; Teymurazyan, R.

 

Homogenization of obstacle problems in Orlicz-Sobolev spaces  

14 pp.

 

Marín, A., Martínez-Merino, L.I., Rodríguez-Chía, A.M., and Saldanha-da-Gama, F.

 

Multi-period Stochastic Covering Location Problems: modeling framework and solution approach Discrete Contin. Dyn. Syst. Ser. B

 

 

Martins, A. L.; Nunes, A. C.; Pereira, R.; Ferreira, J.

 

Improving fleet solution – a case study    

 

Mateus, C.; Marques, I.; Eugénia Captivo, M.

 

Local Search Heuristics for a Surgical Case Assignment Problem Operations Research for Health Care 17 (2018) 71-81

 

Miranda, F.; Francisco Rodrigues, J.; Santos, L.

 

Evolutionary quasi-variational and variational inequalities with constraints on the derivatives

Adv. Nonlinear Anal. (2018)

 

 

     

 

Rebelo, C. and Simões, A.

 

Periodic linear motions with multiple collisions in a forced Kepler type problem SIAM J. Numer. Anal. 51 (2013), no. 6 3483–3504

 

Respício, A., Moz, M., Margarida, P., Somensi, R., and Flores, C.

 

A shift based approach for multi skill nurse staffing: An application to Brazilian hospitals BMC Medical Informatics and Decision Making,  

 

Respicio, A., Moz, M., Pato, M.V., Somensi, R., and Flores, C.D.

 

A computational application for multi-skill nurse staffing in hospital units BMC medical informatics and decision making 18 (2018). no. 53  

 

Saldaña, A., and Tavares, H.

 

Least energy nodal solutions of Hamiltonian elliptic systems with Neumann boundary conditions Journal of Differential Equations (published online in 2018)  

 

Saldanha-da-Gama, F.

 

Comments on: Extensive facility location problems on networks: An updated review TOP 26 (2018) 229-232

 

Sarrico, C.O.R. and Paiva, A.

 

Newton´s second law and the multiplication of distributions Journal of Mathematical Physics 59 (2018)  

 

Sarrico, C.O.R. and Paiva, A.

 

Delta shock waves in the shallow water system Journal of Dynamic and Differential Equations 30 (2018), no. 3 1187-1198

 

Sarrico, C.O.R.

 

Multiplication of distributions and a nonlinear model in elastodynamics Pacific Journal of Mathematics 294 (2018), no. 1 195-212

 

Sernadas, A.; Sernadas, C.; Rasga, J.; Ramos, J.

 

A Mathematical Primer on Computability College Publications (2018)  

 

Skwara, U., Mateus, L., Filipe, R., Rocha, F., Aguiar, M., Stollenwerk, N.

 

Superdiffusion and epidemiological spreading Ecological Complexity 36 (2018)  

 

Soave, N., Tavares, H., Terracini, S., and Zilio, A.

 

Variational problems with long-range interaction Arch. Rational Mech. Anal. 228 (2018) 743–772

 

     

 

Vilela Mendes, R.

 

Quantum control of quasi-collision states: A protocol for hybrid fusion Int. Journal of Modern Physics B 32 (2018), no. 11  

 

Xavier, M., Van Goethem, N., Novotny, A.

 

A simplified model of fracking based on the topological derivative concept Int. J. Sol. Struct. 139-140 (2018)

211-223

 

 

Book Chapters 2018

 

Paula Teixeira, A.; Ittman, H. W.; Beliën, J.; Miranda, J.; Laumanns, M.; Vaz Pato, M.

 

OR/MS Education in Europe: a view on the current state and enhancements Advances in Operations Research Education. European Studies, Lecture Notes in Logistics Series. 1-12, Springer International Publishing, Heidelberg, 2018  

 

Ferreira, F.

 

Zigzag and Fregean arithmetic The Philosophers and Mathematics, edited by H. Tahiri. Logic, Epistemology, and the Unity of Science 43. 81-100, Springer International, 2018  

 

Barbarosie, C.; Lopes, S.; Toader, A. M.;

 

An Algorithm for Constrained Optimization with Applications to the Design of Mechanical Structures EngOpt 2018 Proceedings of the 6th International Conference on Engineering Optimization, 2018  

 

Ferreira, F.

 

F. A lógica matemática como empreendimento fundamentador

Memórias da Academia das Ciências de Lisboa, Classe de Ciências, tomo XLV. ACL, 2018, pp. 7-20

 

 

     

 


Accepted Papers 2018

 

Amstutz, S., Van Goethem, N.

 

The incompatibility operator: from Riemann's intrinsic view of geometry to a new model of elasto-plasticity CIM Series in Mathematical Sci.  

 

Caroccia, M., Cristoferi, R., Dietrich, L.

 

Equilibria Configurations for Epitaxial Crystal Growth with Adatoms Arch. Rat. Mech, Anal.  

 

Gidoni, P., Margheri, A.

 

Lower bound on the number of periodic solutions for asymptotically linear planar Hamiltonian systems'' DCDS-A  

 

Muroya, Y., and Faria, T.

 

Attractivity of saturated equilibria for Lotka-Volterra systems with infinite delays and feedback controls Discrete Contin. Dyn. Syst. Ser. B  

 

Scala, R.

 

Optimal estimates for the triple junction function and other surprising aspects of the area functional An. Sc. Norm. Sup. Pisa  

 

Scala, R., Van Goethem, N.

 

Variational evolution of dislocations in single crystals J. Nonlinear Sci.  

 

Scala, R., Van Goethem, N.

 

A Variational Approach to Single Crystals with Dislocations SIAM journal on Mathematical Analysis  

 

Scala, R., Van Goethem, N.

 

Analytic and geometric properties of dislocation singularities Proc. R. Soc. Edinburgh: Section A Math.  

 

Tchorzewski, J., Respicio, A., and Kolodziej, J.

 

ANN-Based Secure Task Scheduling in Computational Clouds ECMS 2018, European Council for Modeling and Simulation 468-474